MathSciNet Relay Station
MathSciNet bibliographic data
MR1198811 (94d:58114) 58F15
Benoist, Yves; Labourie, François Sur les difféomorphismes d'Anosov affines à feuilletages stable et instable différentiables. (French) [On affine Anosov diffeomorphisms with differentiable stable and unstable foliations] Invent. Math. 111 (1993), no. 2, 285–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement